Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Dark line on lower lips, face sore, spreading over upper lips. Suggest possible cure?

Hi, over the last 2 years I have developed a dark line around my lower lip, this started as a freckle and spread. I went to see a dermatologist who said this could possibly be down the the pill. She gave me some cream but made my face so sore. This line has now started on my top lip and seems to be starting under my eyes. Please help x
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Thanks for the query.
Pigmentation of skin can be seen in various condition.
pills can also be one of the cause.
There are various modalities to treat this.
The most common is depigmenting agent.
Even LASERS can be used to some extent.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

If the lesions persist, please meet a dermatologist for final diagnosis
Thank you
Answered: Sun, 9 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor